Existence theory for generalized nonlinear complementarity problems. (English) Zbl 0205.22303


90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
Full Text: DOI


[1] Hanson, M. A.,Duality and Self-Duality in Mathematical Programming, SIAM Journal on Applied Mathematics, Vol. 12, No. 2, 1964. · Zbl 0171.40803
[2] Dantzig, G. B., andCottle, R. W.,Positive (Semi-) Definite Programming, Nonlinear Programming, Edited by J. Abadie, North-Holland Publishing Company, Amsterdam, 1967. · Zbl 0178.22801
[3] Cottle, R. W.,Nonlinear Programs with Positively Bounded Jacobians, SIAM Journal on Applied Mathematics, Vol. 14, No. 1, 1966. · Zbl 0158.18903
[4] Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part I, Journal of Optimization Theory and Applications, Vol. 4, No. 2, 1969. · Zbl 0169.06901
[5] Cottle, R. W., andDantzig, G. B.,Complementary Pivot Theory of Mathematical Programming, Edited by G. B. Dantzig and A. F. Veinott, Jr., American Mathematical Society, Providence, Rhode Island, 1968. · Zbl 0155.28403
[6] Lemke, C. E.,On Complementary Pivot Theory, Mathematics of the Decision Sciences, Edited by G. B. Dantzig and A. F. Veinott, Jr., American Mathematical Society, Providence, Rhode Island, 1968. · Zbl 0208.45502
[7] Murty, K. G.,On the Number of Solutions to the Complementary Quadratic Programming Problem, University of California at Berkeley, Operations Research Center, Report No. ORC 68-17, 1968. · Zbl 0169.51403
[8] Hurwicz, L.,Programming in Linear Spaces, Studies in Linear and Nonlinear Programming, Edited by K. J. Arrow, L. Hurwicz, and H. Uzawa, Stanford University Press, Stanford, California, 1958. · Zbl 0091.16002
[9] Krasnoselskii, M. A.,Positive Solutions of Operator Equations, P. Noordhoff Ltd., Groningen, Holland, 1964.
[10] Fenchel, W.,Convex Cones, Sets and Functions, Mimeographed Lecture Notes, Princeton University, Princeton, New Jersey, 1953. · Zbl 0053.12203
[11] Moreau, J. J.,D√©composition Orthogonale d’un Espace Hilbertien selon Deux Cones Mutuellement Polaires, Comptes Rendus, Vol. 255, No. 1, 1962. · Zbl 0109.08105
[12] Minty, G. J.,A Theorem on Maximal Monotonic Sets in Hilbert Space, Journal of Mathematical Analysis and Applications, Vol. 11, No. 3, 1965. · Zbl 0132.10603
[13] Cottle, R. W., Habetler, G. J., andLemke, C. E.,On Classes of Copositive Matrices, Linear Algebra, Vol. 3, No. 3, 1970. · Zbl 0196.05602
[14] Graves, L. M.,The Theory of Functions of Real Variables, McGraw-Hill Book Company, New York, 1946. · Zbl 0063.01720
[15] Cronin, J.,Fixed Points and Topological Degree in Nonlinear Analysis, Mathematical Survey No. 11, American Mathematical Society, Providence, Rhode Island, 1964. · Zbl 0117.34803
[16] Lemke, C. E.,Bimatrix Equilibrium Points and Mathematical Programming, Management Science, Vol. 11, No. 7, 1965. · Zbl 0139.13103
[17] Samelson, H., Thrall, R. M., andWesler, O.,A Partition Theorem for Euclidean n-Space, Proceedings of the American Mathematical Society, Vol. 9, No. 5, 1958. · Zbl 0117.37901
[18] Gale, D.,Convex Polyhedral Cones and Linear Inequalities, Activity Analysis of Production and Allocation, Edited by T. C. Koopmans, Cowles Commission Monograph No. 13, John Wiley and Sons, New York, 1951. · Zbl 0045.09707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.